# SDR AALA202211187344

- Difficulty date: October 25, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N859NN
- Make and model: Boeing 737823
- Aircraft serial: 29555
- Aircraft time: 35,981 hours, 14,982 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 500i R/Lbl22
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD CARGO AFT REMOVABLE BULKHEAD LOWER SUPPORT ANGLE HAS AREAS OF CORROSION LOCATED AT STA 500I AND BETWEEN RIGHT BUTT LINE 22 TO LEFT BUTT LINE 22. REMOVED AND REPLACED TRANSITION PANEL ASSEMBLY PER SRM 51-40-02.
